# SDR HEEA955435

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Part time: 3,354 hours
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT CAME ON IN FLIGHT. TIME SINCE REPAIR 359:45.
